# SDR ASAA040122C

- Difficulty date: March 24, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C36251
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DENT ON AFT DOOR SKIN.  REPAIRED IAW SRM.  (M)
